# SDR 9721799937

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND INTERIOR OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED POWER PACK.  OPERATIONAL CHECK OK.
